BENYLIN 4 Flu Tablets - Flu Relief Medicine

Regular price
£5.46
Regular price
£6.24
Sale price
£5.46
Description

Benylin 4 Flu Tablets

BENYLIN 4 Flu Tablets provide effective relief from flu symptoms including fever, congestion, and aches and pains.

How it works:

Diphenhydramine helps to relieve a cough and a runny nose, whilst pseudoephedrine causes the blood vessels in the nasal and sinus passages to contract and narrow, reducing congestion and the production of excess mucus.

Paracetamol helps bring down a fever and provide relief from headaches or bodily aches and pains.

Category: Cough, Colds and Sore Throat

Manufacturer: JOHNSON & JOHNSON (McNEIL)

USES
Relief of symptoms associated with colds and flu including cough, fever, headache, muscular aches and pains and congestion.

INGREDIENTS
Paracetamol 500mg

Pseudoephedrine Hydrochloride 22.5mg
Diphenhydramine Hydrochloride 12.5mg
DOSAGE
16 years and over: 2 tablets up to 4 times daily as required. Do not take more frequently than every 4 hours. 10-15 years: 1 tablet up to 4 times daily as required. Do not take more frequently than every 4 hours. Not to be used for more than 5 days without the advice of a doctor. Do not take more than 4 times in any 24 hour period Under 10 years: not suitable.

 

RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS